advertisement
Question
Posted by: Tiekie | 2010/05/05

Hysterectomy

In April 2009 i went for a sterilisation and ablation due to serious flow, pain and a mioom in my uterus. Having terrible pain (constant), doctor has referred me to gynae for hysterectomy due to several miomes. Gave me tramacet to drink for the pain in the meantime. Yesterday my tongue " cracked"  in three places, now it feels as if the same happened to my throat (if i drink something hot it is very sore) and it feels like there is permanently something (like a rock) stuck in my throat. Is this a side effect of the medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that this is a side effect. It sounds like a throat infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jane Ludwig | 2010/06/29

I went to see my gynae and he told me that I had a Mioom and that I should remove it but is it possible to remove it without having an operation?

Reply to Jane Ludwig
Posted by: gynaedoc | 2010/05/09

I doubt that this is a side effect. It sounds like a throat infection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement